See Alike in...

Alike App

Browser

Keweenawqueen

502d

Does Quetiapine(seroquel) make anyone else raid the kitchen half asleep and or sleep eat? I cannot stop the cravings to eat until I explode and always wake up with wrappers on the night stand and melted chocolate on the sheets. If I have access to gum, I’ll chew the whole pack in my sleep 😫😫

Top reply
    • Fwd1982

      480d

      🙌i have been on serequel for about 3 yrs now im on 100 mg and yes after i take it i snack a lot i cant stop eating until i feel full its like having the munchies with out even smoking anything i have gained 80 pounds since i have been on it i exercise everyday and it doesn’t seem i loosing any weight atall

    • Fwd1982

      480d

      🙌i have been on serequel for about 3 yrs now im on 100 mg and yes after i take it i snack a lot i cant stop eating until i feel full its like having the munchies with out even smoking anything i have gained 80 pounds since i have been on it i exercise everyday and it doesn’t seem i loosing any weight atall

    • faerywyrm

      500d

      When I was on Seroquel, I had a big problem with eating and weight gain. I also had a terrible thirst and would drink about 240oz of water a day. I was a big sleep eater... now I am on Abilify after getting off Seroquel and lithium. I'm losing the weight and feeling much better.

    • tangledplasticwrap

      501d

      Seroquel was an amazing drug for me but I woke up with empty bread bags on my chest a lot.

    • Andizee

      501d

      It made me gain 100lbs, eat all the time til I felt sick to my stomach and also made me suicidal unfortunately.

    • StrawberryMoon

      501d

      oh definitely, i was on seroquel for a long time and gained a lot of weight. i think it really started me on my binge eating disorder, and sometimes i would even eat in my sleep //; i eventually got changed to trazodone instead though, and it works so much better!!

    • 5w33t

      502d

      That crap made me ravenous and gave me restless leg syndrome for about three years afterward.

    • Imitrexqueen

      502d

      I take Seroquel and it tends to over sedate but no weight gain.

    • Zeeloo

      502d

      Seroquel caused be gain about 30lbs. in a few months. They had to take me off of it because of the severe weight gain. Lithium tends to do that as well. 🫤 Have you every tried other meds that are less likely to cause that? I think a few that I've tried were Lamictal and Fluoxetine. You can always ask your doctor what your options are if weight gain becomes a concern.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion